# SDR AALA202203043490

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 47,810 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: F100141060
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK FOUND ROW 27C SEAT AISLE EMERGENCY LIGHT INOPERATIVE.  FOUND SEAT MOUNTED EMERGENCY LIGHT HARNESS CONNECTOR WIRE BROKEN AND REPAIRED IT PER SWPM 20-64-17. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
